# SDR ISO11030019

- Difficulty date: May 20, 2003
- Submitted: May 20, 2003
- Operation: General aviation
- Aircraft: N7355G
- Make and model: Cessna 172K
- Aircraft serial: 17259055
- Aircraft time: 3,449 hours
- Engine: Lyc O320E2D
- Engine time: 3,449 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: LW12416
- Condition: Broken
- Location: Engine
- Part time: 3,449 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT IN CRUISE AT 5000 FT., EXPERIENCED LOSS OF POWER, PILOT LANDED IN WHEAT FIELD, 2 POB, NO INJURIES, MINOR DAMAGE.
